# SDR AWXA200500691

- Difficulty date: June 2, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660318
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK DISCOVERED 2 CRACKS .275 INCHES LONG LOCATED AT THE BOTTOM OF THE NR 6 SLAT SKIN, SLAT STATION 307 TO SLAT STATION 309.  MAINTENANCE REMOVED DAMAGED AREA FROM THE BOTTOM OF NR 6 SLAT SKIN FROM SLAT STATION 307 TO SLAT STATION 309.  FABRICATED REPAIR FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2 FIG 206.  INSTALLED FABRICATED REPAIR PARTS AT BOTTOM OF NR 6 SLAT SKIN FROM SLAT STA 307 TO SLAT STA 309 IAW BOEING 737-300 SRM 57-43-01-2 FIG 206.
